# SDR QMLA2023032020016

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N585CH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9588
- Aircraft time: 1,694 hours, 4,318 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: V-Belt
- Part number: 9385
- Condition: Unknown
- Location: Between A/C Comp
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT MADE PRECAUTIONARY LANDING DUE TO CREW SMELLING SMOKE IN FLIGHT. MECHANIC RESPONDED TO HELICOPTER. UPON ARRIVAL DISCOVERED AIR-CONDITION BELT TO BE SHREDDED. REMOVED BELT/REMNANTS. MEL'D AC SYSTEM PER AMC BK117C2 MEL. GROUND RAN AIRCRAFT. NO DEFECTS NOTED.
